- 25 Downloads
An event is serious (based on the ICH definition) when the patient outcome is:
* congenital anomaly
* other medically important event
A 61-year-old woman developed exacerbation of lipid storage myopathy during treatment with simvastatin.
The woman presented to the emergency room (ER) on 2 September 2015 due to weakness in her lower extremities for four years and aggravation of difficulty breathing for two months. She had a history of unexplained weakness in her lower extremities since 2011. She had developed numbness in her upper limbs in February 2015 and had cotton sensation exacerbation in May 2015 requiring crutch. Due to the speculation of cerebrovascular disease, she had received unspecified statin therapy to improve circulation. However, the treatment was ineffective. Then, she had been discharged with a regular medication of oral simvastatin 40mg twice a day. She had a significant exacerbation of...
- Wang J, et al. A case of statin-associated lipid storage myopathy. Chinese Journal of Neurology 50: 853-855, No. 11, Nov 2017. Available from: URL: http://doi.org/10.3760/cma.j.issn.1006-7876.2017.11.013 [Chinese; summarised from a translation] - ChinaGoogle Scholar